# SDR ASAA2012091193001

- Difficulty date: September 11, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 61,580 hours, 33,748 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 99T07D02227
- Condition: Cracked
- Location: Bs 727d-727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL ON VHF 3 ANTENNA IS CRACKED ON THE LT SIDE VERTICAL PORTION OF THE HAT (AFT PIT).  R & R VHF ANTENNA CHANNEL IAW SRM 51-40-05, DWG 99T074D22, SRM 51-40-02.
